# SDR 20025

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N90WR
- Make and model: Lear 35LEAR
- Aircraft serial: 35022
- Aircraft time: 15,831 hours, 14,174 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 15,831 hours, 14,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, LEFT MAIN GEAR UNSAFE LIGHT CAME ON THEN GEAR PARTIALLY HUNG OUT.  MAINTENANCE ADJUSTED LEFT INBOARD GEAR DOOR UPLATCH SWITCH.  RIGGING PROCEDURES PERFORMED PER LEAR 35 MM 32-31-02.  OPERATIONAL CHECK FLIGHT PERFORMED WITH SATISFACTORY RESULTS.
